# SDR NACA201503160008

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1493114
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 328-344, LBL 40.  REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED IAW SRM 51-30-01 AND 51-40-02, REV 105.  MATERIAL VERIFICATION IDENTIFICATION IAW SRM 53-10-51, FIGURE 1, DETAIL IV, REV 105.
